Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 9, No. 4

pp. 529—682 (April 2015)                 Contents


On pairwise fuzzy -Baire spaces

Ganesan Thangaraj, Annamalai Vinothkumar

Pages  529-536

Download(s) [PDF]    


-generalized fuzzy closed sets in smooth bitopological spaces

Osama A. Tantawy, Fayza A. Ibrahim, Sobhy A. El-Sheikh, rasha N. Majeed

Pages  537-551

Download(s) [PDF]    


On indicators of fuzzy relations 

Irina Georgescu

Pages  553-571

Download(s) [PDF]    


A new fixed point theorem for nonlinear contractions of Alber-Guerre Delabriere type in fuzzy metric spaces 

S. H. Rasouli, A. Ghorbani

Pages  573-579

Download(s) [PDF]    


A common fixed point theorem for cyclic contractive mappings in fuzzy metric spaces

Krishnapada Das, Binayak S. Choudhury, Pritha Bhattacharyya

Pages  581-592

Download(s) [PDF]    


On submetacompactness in fuzzy topological spaces

T. Baiju, Sunil Jacob John

Pages  593-600

Download(s) [PDF]    


A new approach for ranking of exponential fuzzy number with use optimism

Salim Rezvani

Pages  601-613

Download(s) [PDF]    


Intuitionistic fuzzy pre--irresolute open and closed mappings

R. Renuka, V. Seenivasan

Pages  615-620

Download(s) [PDF]    


A study of fuzzy soft AG-groupoids

Madad Khan, Faisal Ilyas, Muhammad Gulistan, Saima Anis

Pages  621-638

Download(s) [PDF]    


View on intuitionistic rough paracompactness and intuitionistic rough nearly paracompactness

P. Saranya, M. K. Uma, E. Roja

Pages  639-648

Download(s) [PDF]    


A new closure operator and some kinds of fuzzy super continuous functions on smooth fuzzy topological spaces

Kalaivani Chandran, Roopkumar Rajakumar

Pages  649-663

Download(s) [PDF]    


Sum of fuzzy ideals of -near-rings

P. Narasimha Swamy, K. Vijay Kumar, T. Nagaiah, T. Srinivas

Pages  665-674

Download(s) [PDF]    


Soft -proximity spaces

A. Kandil, O. A. Tantawy, S. A. El-Sheikh, A. Zakaria

Pages  675-682

Download(s) [PDF]